# SDR DALA2025042103085

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 80,461 hours, 35,053 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 AFT LOWER CARGO BEHIND FORWARD WALL ZONE 151,152 HAS CANNON PLUG FOR PRESSURE SWITCHS BOTH LEFT AND RIGHT CORRODED AND LOOSE BACK-SHELL AT RIGHT SIDE ON OFF-WING ESCAPE PRESSURE BOTTLES. CORRECTIVE ACTION: REMOVED AND REPLACED CANNON PLUGS WITH SERVICEABLE CANNON PLUGS FOR BOTH LEFT AND RIGHT OFF-WING ESCAPE PRESSURE BOTTLES, AND TIGHTENED BACK-SHELL ON RIGHT SIDE IAW B757 WDM 25-65-11 AND SWPM 20-61-20. PERFORMED OPS CHECK IAW B757 AMM 25-65. OPS CHECK GOOD. (0919065)
